Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 109, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 29, 2014, 2:47 AM PST. It took effect at Dec 29, 2014, 3:00 PM PST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2014, 2:47 AM PST (10:47 UTC)
- In effect from
- Dec 29, 2014, 3:00 PM PST
- Expired
- Jan 1, 2015, 9:00 AM PST
- In force
- 66 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
032 WHUS76 KEKA 291047 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 AM PST MON DEC 29 2014 PZZ470-475-291900- /O.NEW.KEKA.SC.Y.0109.141229T2300Z-141231T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 AM PST MON DEC 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST WEDNESDAY. * WINDS...N 15 TO 20 KT TODAY. WINDS WILL BE HIGHER SOUTH OF CAPE MENDOCINO. WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AND PERSIST THROUGH TUESDAY. * WAVES/SEAS...N 8 FT AROUND 12 SECONDS TODAY. SEAS WILL INCREASE TONIGHT TO 9 TO 10 FT AROUND 9 SECONDS. SEAS WILL SLOWLY SUBSIDE TUESDAY NIGHT...AND BUILD AGAIN WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
630 WHUS76 KEKA 291642 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 AM PST MON DEC 29 2014 PZZ470-475-300045- /O.CON.KEKA.SC.Y.0109.141229T2300Z-141231T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 AM PST MON DEC 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST WEDNESDAY... * WINDS...N 15 TO 20 KT TODAY. WINDS WILL BE HIGHER SOUTH OF CAPE MENDOCINO. WINDS WILL INCREASE TO 15 TO 25 KT TONIGHT AND PERSIST INTO WEDNESDAY. * WAVES/SEAS...N 8 FT AROUND 12 SECONDS TODAY. SEAS WILL INCREASE TONIGHT TO 9 TO 10 FT AROUND 9 SECONDS. SEAS WILL SLOWLY SUBSIDE TUESDAY NIGHT...AND BUILD AGAIN WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
924 WHUS76 KEKA 292233 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PST MON DEC 29 2014 PZZ470-475-300645- /O.EXT.KEKA.SC.Y.0109.141229T2300Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PST MON DEC 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N 15 TO 25 KT TONIGHT AND TUESDAY MORNING. THE WINDS WILL BRIEFLY SUBSIDE TO 15 TO 20 KT TUESDAY NIGHT INTO WEDNESDAY. THE WINDS WILL INCREASE AGAIN WEDNESDAY NIGHT TO 15 TO 30 KT WITH THE STRONGEST WINDS IN THE NORTHWEST CORNER. * WAVES/SEAS...SEAS WILL INCREASE TONIGHT TO 9 TO 10 FT AROUND 9 SECONDS. SEAS WILL SLOWLY SUBSIDE TUESDAY NIGHT TO 7 TO 9 FT...AND BUILD AGAIN WEDNESDAY NIGHT TO 9 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
659 WHUS76 KEKA 300500 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PST MON DEC 29 2014 PZZ470-475-301300- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PST MON DEC 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N 15 TO 25 KT TONIGHT AND TUESDAY MORNING. THE WINDS WILL BRIEFLY SUBSIDE TO 15 TO 20 KT TUESDAY NIGHT INTO WEDNESDAY. THE WINDS WILL INCREASE AGAIN WEDNESDAY NIGHT TO 15 TO 30 KT WITH THE STRONGEST WINDS IN THE NORTHWEST CORNER. * WAVES/SEAS...WILL REMAIN FAIRLY STEADY AROUND 9 TO 10 FT AT 9 SECONDS TONIGHT AND TUESDAY. SEAS WILL SLOWLY SUBSIDE TUESDAY NIGHT TO 7 TO 9 FT... AND BUILD AGAIN WEDNESDAY NIGHT TO 9 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
718 WHUS76 KEKA 301119 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 319 AM PST TUE DEC 30 2014 PZZ470-475-301930- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 319 AM PST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WINDS...N TO NE 15 TO 25 KT TODAY WITH OCCASIONAL GUSTS TO 35 KT WELL OFFSHORE. WINDS WILL BRIEFLY SUBSIDE TO 15 TO 20 KT TONIGHT...THEN INCREASE AGAIN WEDNESDAY TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT WELL OFFSHORE. * WAVES...N 10 FT AT 9 SECONDS TODAY. SEAS WILL SLOWLY SUBSIDE TONIGHT TO 8 FT...THEN BUILD AGAIN WEDNESDAY TO 8 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
293 WHUS76 KEKA 301644 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 AM PST TUE DEC 30 2014 PZZ470-475-310045- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 AM PST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N TO NE 15 TO 25 KT TODAY WITH OCCASIONAL GUSTS TO 35 KT WELL OFFSHORE. WINDS WILL BRIEFLY SUBSIDE TO 15 TO 20 KT TONIGHT...THEN INCREASE AGAIN WEDNESDAY TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT WELL OFFSHORE. * WAVES...N 10 FT AT 9 SECONDS TODAY. SEAS WILL SLOWLY SUBSIDE TONIGHT TO 8 FT...THEN BUILD AGAIN WEDNESDAY TO 8 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
553 WHUS76 KEKA 302310 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 PM PST TUE DEC 30 2014 PZZ470-475-310715- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 310 PM PST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N TO NE 15 TO 25 KT BRIEFLY SUBSIDING TO 15 TO 20 KT TONIGHT...THEN INCREASING AGAIN WEDNESDAY TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT WELL OFFSHORE. * WAVES...N SLOWLY SUBSIDING TONIGHT TO 8 FT...THEN BUILDING AGAIN WEDNESDAY TO 8 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
737 WHUS76 KEKA 310434 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PST TUE DEC 30 2014 PZZ470-475-311245- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N TO NE 15 TO 20 KT TONIGHT...INCREASING WEDNESDAY TO N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT WELL OFFSHORE. * WAVES...N 7 TO 8 FT AT 8 SECONDS...BUILDING WEDNESDAY TO 8 TO 10 FT AT 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
730 WHUS76 KEKA 311120 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 320 AM PST WED DEC 31 2014 PZZ470-475-311930- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 320 AM PST WED DEC 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N TO NE 15 TO 25 KT THIS AFTERNOON THROUGH EVENING. * WAVES...N 5 TO 7 FT AT 8 SECONDS...BUILDING TO 8 TO 10 FT AT 8 SECONDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
948 WHUS76 KEKA 311316 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 516 AM PST WED DEC 31 2014 PZZ470-475-312130- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 516 AM PST WED DEC 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N TO NE 15 TO 25 KT THROUGH THE EVENING. * WAVES...N 6 TO 8 FT AT 7 SECONDS...BUILDING TO 8 TO 10 FT AT 7 SECONDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
314 WHUS76 KEKA 311640 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PST WED DEC 31 2014 PZZ470-475-010045- /O.CON.KEKA.SC.Y.0109.000000T0000Z-150101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PST WED DEC 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... * WINDS...N TO NE 15 TO 25 KT THROUGH THE EVENING. * WAVES...N 6 TO 8 FT AT 7 SECONDS...BUILDING TO 8 TO 10 FT AT 7 SECONDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
623 WHUS76 KEKA 312212 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PST WED DEC 31 2014 PZZ470-475-010615- /O.EXT.KEKA.SC.Y.0109.000000T0000Z-150101T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THURSDAY... * WINDS...N TO NE 15 TO 25 KT THROUGH MID MORNING ON THURSDAY. * WAVES...N 8 TO 10 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 3:31 PM PST, 11 hours 16 minutes earlier.
Area forecast discussion, Dec 28, 3:31 PM PST, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 331 PM PST SUN DEC 28 2014 .SYNOPSIS...A REINFORCING COLD FRONT WILL BRING ANOTHER CHANCE OF LIGHT SHOWERS NORTH OF THE CAPE ON MONDAY...FOLLOWED BY MOSTLY DRY AND COLD CONDITIONS FOR MUCH OF THE COMING WEEK. EASTERLY WINDS MAY BE QUITE GUSTY TUESDAY THROUGH WEDNESDAY AS A LOW PRESSURE SYSTEM DEEPENS OVER CENTRAL CALIFORNIA. && .SHORT TERM...(THROUGH THURSDAY NIGHT) A COLD FRONT HAS MOVED SOUTH OF NORTHWEST CALIFORNIA LEAVING NORTHERLY FLOW OVER THE REGION AND CLEARING SKIES. LOW TEMPERATURES TONIGHT WILL BE SEVERAL DEGREES LOWER THAN LAST NIGHT WITH TEMPERATURES FALLING BACK INTO THE 30S FOR MOST AREAS AND 20S IN THE INTERIOR. ANOTHER MUCH STRONGER COLD FRONT WILL DIVE DOWN THE WEST COAST ON MONDAY AS A DEEP WESTERN US TROUGH DEVELOPS OVER THE INTER-MOUNTAIN WEST IN RESPONSE TO A BUILDING RIDGE OFF THE WEST COAST. A FEW SHOWERS WILL BE POSSIBLE IN DEL NORTE AND COASTAL HUMBOLDT WITH AND JUST BEHIND THE FRONT. SNOW LEVELS WILL RAPIDLY FALL TO NEAR 2000 FEET WHICH COULD ALLOW SOME NEAR COAST RIDGES TO SEE SOME FLAKES...BUT VERY LITTLE IF ANY ACCUMULATION IS EXPECTED. THE COLD AIR MASS BEHIND THIS FRONT WILL BE SIGNIFICANTLY COLDER RESULTING IN LOWS FALLING INTO THE 20S AND TEENS ACROSS THE INTERIOR AND NEAR OR POSSIBLY BELOW FREEZING AT THE COAST BY WEDNESDAY MORNING AND THEN AGAIN THURSDAY MORNING. THE PRIMARILY MITIGATING FACTOR TO COLD TEMPERATURES WILL BE A STRONG OFFSHORE PRESSURE GRADIENT LATE MONDAY NIGHT THROUGH WEDNESDAY BEHIND THE FRONT AS AN UPPER LOW ATTEMPTS TO CUT OFF OVER CENTRAL CALIFORNIA. THIS WILL LIKELY ALLOW MIXING HOLDING TEMPERATURES UP A FEW DEGREES ABOVE MODEL GUIDANCE...PARTICULARLY TUESDAY MORNING. THIS STRONG PRESSURE GRADIENT WILL ALSO RESULT IN STRONG EASTERLY WINDS ACROSS THE REGION. THE ENSEMBLES INDICATE THIS WILL BE A HIGHLY ANOMALOUS EVENT WITH 700 MB EAST-NORTHEAST WINDS BETWEEN 40 AND 60 KT MOVING OVER THE REGION TUESDAY NIGHT AND EARLY WEDNESDAY. WITH A VERY COLD AIR MASS IN PLACE AND EXCELLENT MIXING THERE IS POTENTIAL FOR THESE WINDS TO MIX DOWN TO THE RIDGE TOPS. THUS WINDS HAVE BEEN RAMPED UP WITH THIS FORECAST IN THE MOUNTAINS ACROSS THE ENTIRE REGION. THE TIGHTEST PRESSURE GRADIENT WILL LIKELY BE OVER MENDOCINO COUNTY AND WIND ADVISORY/WATCH PRODUCTS MAY BE REQUIRED FOR TUESDAY THROUGH WEDNESDAY. WINDS WILL NOT BE AS STRONG ON THE VALLEY FLOORS BUT SOME GUSTY CONDITIONS ARE EXPECTED. RPA .LONG TERM...(FRIDAY THROUGH SUNDAY)...MODELS BEGIN TO DIVERGE A LITTLE LATE IN THE WEEK REGARDING THE EASTWARD MOVEMENT AND INTENSITY OF THE RIDGE OFF THE WEST COAST AND THE STRENGTH OF AN UPPER LEVEL TROUGH THAT MOVES INTO THE PACIFIC NORTHWEST. THE GFS CONTINUES TO INDICATE A WEAK FRONT MAY APPROACH THE NORTHERN REACHES OF NORTHWEST CALIFORNIA BRINGING A CHANCE FOR RAIN TO DEL NORTE COUNTY BY LATE IN THE WEEKEND OR EARLY NEXT WEEK WHILE THE ECMWF HAS DROPPED THIS FEATURE AND NOW INDICATES RIDGING JUST OFF THE WEST COAST. FOR NOW HAVE CONTINUED A SLIGHT CHANCE OF PRECIPITATION FOR THE NORTHERN PORTION OF THE AREA WITH VERY LOW CONFIDENCE IN THE RESULTING WEATHER FOR SUNDAY. TRN/RPA && .AVIATION...AFTERNOON SCT VFR CUMULUS CLOUDS ARE THE ONLY CLOUDS LEFT FROM A FRONT DISSIPATING OFF OF THE CAPE MENDOCINO COAST. EXPECT THESE CLOUDS TO DECREASE THROUGH THE NIGHT AND DEVELOPMENT OF PATCHY VALLEY FOG WILL RESULT IN MVFR TO IFR CONDITIONS ACROSS INTERIOR VALLEYS AFTER MIDNIGHT. VALLEY FOG WILL DISSIPATE BY NOON. ANOTHER WEAK FRONT MOVING DOWN FROM OREGON WILL BRING MVFR CIGS AND LIGHT RAIN MONDAY AFTERNOON NORTH OF CAPE MENDO. DEAN && .MARINE...NORTHERLY WINDS WILL SLOWLY INCREASE THROUGH THURSDAY AS A THERMAL TROUGH OVER CALIFORNIA AND BUILDING HIGH PRESSURE OFFSHORE STRENGTHEN THE PRESSURE GRADIENT. FRESH WINDS AND STEEPENING SEAS WILL BEGIN TO DEVELOP SOUTH OF CAPE MENDOCINO TONIGHT AND SPREAD NORTHWARD BY MONDAY AFTERNOON. WINDS IN THE OUTER WATERS STAY JUST BELOW SMALL CRAFT ADVISORY UNTIL MONDAY NIGHT. THE HRRR DID SHOW GUSTS ABOVE CRITERIA SOONER FOR ZONE 475 BUT IT WAS THE OUTLIER. WINDS STAY BELOW ADVISORY CRITERIA IN THE INNER WATERS. WINDS AND SEAS WILL EASE AGAIN LATE IN THE WEEK AS A DEEP, COLD UPPER LEVEL TROUGH DIVES OVER CALIFORNIA AND HELPS BREAK DOWN THE PRESSURE GRADIENT BY WEAKENING THE THERMAL TROUGH. KML\TRN && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 28, 2:26 PM PST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 226 PM PST SUN DEC 28 2014 CAZ001-003-004-291600- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 226 PM PST SUN DEC 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COLDEST AIR OF THE SEASON IS EXPECTED TO IMPACT NORTHWEST CALIFORNIA MONDAY THROUGH THURSDAY NIGHTS WITH LOWS IN THE TEENS AND 20S ACROSS THE INTERIOR AND NEAR FREEZING AT THE COAST. THE COLDEST TEMPERATURES ARE EXPECTED TO BE THURSDAY MORNING. EASTERLY WINDS WILL BECOME VERY GUSTY IN THE MOUNTAINS TUESDAY THROUGH WEDNESDAY WITH THE STRONGEST WINDS OCCURRING TUESDAY NIGHT. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WHICH MAY RESULT IN DOWNED TREES AND POWER OUTAGES WITH WINDS COMING OUT OF A NOT TYPICAL DIRECTION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-076-291600- MENDOCINO COAST-MENDOCINO INTERIOR- 226 PM PST SUN DEC 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. EASTERLY WINDS WILL BECOME VERY GUSTY IN THE MOUNTAINS TUESDAY THROUGH WEDNESDAY WITH THE STRONGEST WINDS OCCURRING TUESDAY NIGHT. WIND GUSTS EXCEEDING 50 MPH MAY BE POSSIBLE WHICH COULD RESULT IN DOWNED TREES AND POWER OUTAGES WITH WINDS COMING OUT OF A NOT TYPICAL DIRECTION. WINDS MAY GUST UP TO 35 MPH ON THE VALLEY FLOORS. THE COLDEST AIR OF THE SEASON IS EXPECTED TO IMPACT NORTHWEST CALIFORNIA MONDAY THROUGH THURSDAY NIGHTS WITH LOWS IN THE TEENS AND 20S ACROSS THE INTERIOR AND NEAR FREEZING AT THE COAST. THE COLDEST TEMPERATURES ARE EXPECTED TO BE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 12:48 PM PST | Wind Advisory | EKA | 39 hr | |
| Dec 29, 2:52 PM PST | Hard Freeze Watch | EKA | 13 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.